# SDR DALA2024102810453

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,805 hours, 29,230 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 CORROSION ON LT MLG FWD TRUNNION SUPPORT O/B LOWER ATTACH POINT. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 006-0003:3210-9901-LT/008 00022 COMPLIED WITH ER/A 621009-14. (0628511)
